# SDR 2005UALA01185

- Difficulty date: October 24, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 39,630 hours, 14,287 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Door Left Fwd
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

LEFT FWD EMERGENCY EXIT DISPLAYED ON UPPER ECAM SCREEN, DOOR.    REPLACED FWD EMER BATTERY.
